| Catalog Number |
08K28-03 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Correction/removal number: 3002809144-06/4/19-006-r.A product recall letter was issued to all architect bnp customers who have received calibrator or control lots still within dating.The letter informs the customer of the issue regarding a time dependent stability issue of the architect bnp calibrators and controls that may lead to controls out of range and shift in control and patient results.The letter informs the customer all architect bnp calibrators and controls will have shortened expiration dates of 165 days from the date of manufacture.The letter instructs the customer to discontinue use of the lots which are beyond the 165 day expiration and destroy any remaining inventory.The cause of the shift is instability of the architect bnp calibrators and controls.
Event or Problem Description
The customer observed a shift in patient results while using the architect bnp calibrator lot 44k82018.The customer performed correlation using patient samples with the old calibrator lot 44k82018 and the new calibrator lot 44k86819 and provided the following results (pg/ml).Sample 1: lot 44k82018 212.4 and lot 44k86819 195.3; sample 2: lot 44k82018 339.8 and lot 44k86819 223.0; sample 3: lot 44k82018 121.0 and lot 44k86819 106.8; sample 4: lot 44k82018 <10 and lot 44k86819 <10; sample 5: lot 44k82018 84.0 and lot 44k86819 72.1.No impact to patient management was reported.